# SDR N6WA2016022101

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,083 hours, 20,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CAUTION MSG IN FLIGHT.  PERFORMED MX PROCEDURE & DEFERRED PAX DOOR INDICATION SYS IAW MEL 52-70-01 CAT C.
